Scaling inequalities for oriented percolation

Published

Journal Article

We look at seven critical exponents associated with two-dimensional oriented percolation. Scaling theory implies that these quantities satisfy four equalities. We prove five related inequalitites. © 1989 Plenum Publishing Corporation.

Full Text

Duke Authors

Cited Authors

  • Durrett, R; Tanaka, NI

Published Date

  • June 1, 1989

Published In

Volume / Issue

  • 55 / 5-6

Start / End Page

  • 981 - 995

Electronic International Standard Serial Number (EISSN)

  • 1572-9613

International Standard Serial Number (ISSN)

  • 0022-4715

Digital Object Identifier (DOI)

  • 10.1007/BF01041075

Citation Source

  • Scopus